MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. GORE EXCLUDER AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number PXT311415
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Intra- and postprocedural dicom angiography imaging series have been request.Some imaging series were provided for evaluation.The device remains implanted in the patient.Therefore a device evaluation could not be performed.A review of the manufacturing records indicated the lot met all pre-release manufacturing specifications.The imaging evaluation summary stated the following: images provided are post-implant, arterial phase only, cta dated (b)(6) 2021.Unable to confirm endoeleak with available image set, non-contrast images not provided for evaluation.Unable to confirm aneurysmal growth with only one time-point to evaluate.There appears to be bilateral accessory renals present.There appears to be patent lumbar arteries present.There appears to be a lack of wall apposition at the distal end of the implanted device within the right common iliac artery.
 
Event or Problem Description
On (b)(6) 2009, the patient presented with an aortic aneurysm which was treated with a gore® excluder® aaa endoprosthesis using pxt311415 (trunk and ipsilateral leg), pxl161007 (iliac extender) and pxc121000 (contralateral leg).On (b)(6) 2021, the patient presented at the hospital with growth of the aneurysmal sac.It remains unclear what caused the growth.Reportedly, computed tomography angiography imaging demonstrates a small cloud of contrast just below the infrarenal neck.On (b)(6) 2021, a reintervention was performed to treat the sac growth.The physicians performed multiple angiography imaging to figure out where the endoleak came from, but it was not visible.Reportedly, there was 4 mm seal to gain in the proximal neck, so an gore® excluder® aaa endoprosthesis pla360400 was placed below the renal arteries.In the left and right common iliac artery was seal to gain as well, so on the right side a gore® excluder® aaa endoprosthesis plc141000 was implanted and on the left side a plc161200 was implanted.They stated, that final angiography imaging showed a good result.Reportedly, the physicians finally suspected a patient position enhanced endoleak, because the contralateral leg on the left side didn¿t had much seal distally.They suspected, that maybe if the patient was sitting or in another position, it might be possible that some blood could still fill the aneurysmal sac because of lack of distal sealing.

Brand Name
GORE EXCLUDER AAA ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
MDR Report Key11757356
Report Number2017233-2021-01935
Device Sequence Number19777698
Product Code MIH
UDI-Device Identifier00733132610341
UDI-Public00733132610341
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2011
Device Model NumberPXT311415
Device Catalogue NumberPXT311415
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/01/2021
Initial Report FDA Received Date04/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age73 YR